# SDR AALA201711109020

- Difficulty date: November 8, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 10,173 hours, 3,688 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT ENTRY EXIT DOOR LENS LIGHT IS MISSING.  REINSTALLED THE MISSING LENS COVER, ABOVE THE AFT, LEFT DOOR AS PER STANDARD PRACTICE.
